ABSOLUTE STABILITY OF A CLASS OF FRACTIONAL POSITIVE NONLINEAR SYSTEMS

Tadeusz Kaczorek

Abstract

The positivity and absolute stability of a class of fractional nonlinear continuous-time and discrete-time systems are addressed. Necessary and sufficient conditions for the positivity of this class of nonlinear systems are established. Sufficient conditions for the absolute stability of this class of fractional positive nonlinear systems are also given.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (N/A 100 pkt)
Issue year2019
Vol29
No1, SI
Pages93-98
Publication size in sheets0.5
Keywords in Englishabsolute stability; fractional system; positive system; nonlinear system
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.2478/amcs-2019-0007
LanguageEnglish
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 20-10-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.44; WoS Impact Factor: 2017 = 1.694 (2) - 2017=1.712 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back